# SDR DHL2007802532

- Difficulty date: February 5, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Part number: 5653923505
- Condition: Delaminated
- Location: Fuselage
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE LWR FILLET PANEL NR 732 DELAMINATED (STA 990.000 - 1050.000).  REMOVED AND REPLACED LWR FILLET PANEL NR 732 IAW SRM 51-3-0, SRM 51-3-1 (TORQUE).
